Results 1 to 8 of 8
  1. #1
    Join Date
    Jun 2005
    Posts
    109

    Atenolol and Cipralex

    hve been taking both these drugs for a short period of time. The beta blocka has successfully lowered my heart beat so that I feel slightly less like Im about to die, but I am still feeling the effects of the cipralex.

    I have a headache and dizziness as well as having had extreme anxiety, papatations and rougue pains in my back, under my breast, in my shoulder ....in fact allover the place.

    Is anyone else taking this combination? if so how are you feeling?

    Also if you have a health anxiety would love to hear your story, PM me if you feel exchanging stories might help.

    JO

  2. #2
    Join Date
    May 2004
    Location
    , , United Kingdom.
    Posts
    3,857
    hi Jo,

    I have only been on Cirpalex in the past but my boyfriend was on Cipralex and beta-blockers in the past and he didn't have any problems. It was only for a short while though. Have you asked your doctor about it?

    Sarah

    "Life is too important to take seriously" Corky Siegal

  3. #3
    Join Date
    Jun 2005
    Posts
    109
    I think after reading other postings that I really just ned to give it time to settle down. Its just hard not knowing whats the drug and whats anxiety !!!!

    Thanks though.

  4. #4
    Join Date
    May 2004
    Location
    , , United Kingdom.
    Posts
    3,857
    Yeah best to wait a while and see how you feel then. It does take a while for your body to get used to the meds..

    "Life is too important to take seriously" Corky Siegal

  5. #5
    Join Date
    Dec 2003
    Location
    , , United Kingdom.
    Posts
    1,380
    hi I am on cipralex too but not beetablockers, I was a little more anxious when i first started them but nothing noticable.

  6. #6
    Join Date
    Jun 2005
    Posts
    109
    My doctor said I had to give it time... which Im doing. It is getting easier, but the heat doesnt help. Thanks Sarah and gang!! x

  7. #7
    Join Date
    Jun 2005
    Posts
    109
    I meant SEH not Sarah obviously !!!!

  8. #8
    Join Date
    Jun 2004
    Location
    , , United Kingdom.
    Posts
    1,112
    Hi Cinders

    I have had all the symptoms you describe, but have not been on any prescribed medication. As your Dr says, you must give the medication time to work which shpuld alleviate t=your symptoms.

    Take care

    Elaine x

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Has anyone tried Cipralex?
    By wendy in forum Escitalopram / Lexapro / Cipralex
    Replies: 7
    Last Post: 09-10-07, 19:25
  2. atenolol.
    By glenden in forum Atenolol
    Replies: 0
    Last Post: 23-11-06, 10:13
  3. Cipralex
    By ConfusedByLife in forum Escitalopram / Lexapro / Cipralex
    Replies: 0
    Last Post: 21-04-06, 19:11
  4. atenolol and hair loss -- HELP
    By mycrittersrule in forum Atenolol
    Replies: 1
    Last Post: 26-04-05, 17:44
  5. Cipralex - Is it for me?
    By rhowes2000 in forum Escitalopram / Lexapro / Cipralex
    Replies: 10
    Last Post: 15-04-05, 20:40

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •